# SDR AALA990032

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Misdrilled
- Location: Bs 1316-1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT LOWER TORQUE BOX LOWER CHORD ANGLE HAS 14 MISDRILLED HOLES WITH VISUAL INDICATION OF CRACK STATION 1323-1333.  ALSO, 9 MISDRILLED HOLES WITH VISUAL INDICATION OF CRACK STATION 1313-1323.  INSTALLED REPAIR PER ESO 11697 DATED 12-15-98.  ANGLE WAS SPLICED AT STATION 1316 AND THE ENTIRE SECTION WAS REPLACED.  THE ORIGINAL ESO WAS CHANGED BY ENGINEERING TO ALLOW FOR ADDITIONAL RIVETS INSTALLED IN THE SPLICE.  (M)
